American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57C99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] R. Mark Goresky. Triangulation of stratified objects . Proc. Amer. Math. Soc. 72 (1978) 193-200. MR 0500991.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] John J. Walsh. Monotone and open mappings onto $ANR's$ . Proc. Amer. Math. Soc. 60 (1976) 286-288. MR 0425888.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Richard Z. Goldstein and Edward C. Turner. A formula for Stiefel-Whitney homology classes . Proc. Amer. Math. Soc. 58 (1976) 339-342. MR 0415643.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Ross Geoghegan and William E. Haver. On the space of piecewise linear homeomorphisms of a manifold . Proc. Amer. Math. Soc. 55 (1976) 145-151. MR 0402785.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Robert Messer. Open three-dimensional manifolds with finitely generated fundamental groups. Bull. Amer. Math. Soc. 82 (1976) 89-91. MR 0394628.
Abstract, references, and article information   
View Article: PDF

[6] Chung-Wu Ho. Deforming P.L. homeomorphisms on a convex 2-disk. Bull. Amer. Math. Soc. 81 (1975) 726-728. MR 0375334.
Abstract, references, and article information   
View Article: PDF

[7] Michael A. Penna. Differential geometry on simplicial spaces . Trans. Amer. Math. Soc. 214 (1975) 303-323. MR 0391146.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] J. W. Maxwell. A class of manifolds covered by Euclidean space . Proc. Amer. Math. Soc. 46 (1974) 414-418. MR 0348757.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] David A. Stone. Sectional curvature in piecewise linear manifolds. Bull. Amer. Math. Soc. 79 (1973) 1060-1063. MR 0320974.
Abstract, references, and article information   
View Article: PDF

[10] Howard Osborn. Pontrjagin classes of PL sheaves. Bull. Amer. Math. Soc. 79 (1973) 119-121. MR 0442949.
Abstract, references, and article information   
View Article: PDF

[11] Marianne Brown. Constructing isotopies in noncompact 3-manifolds. Bull. Amer. Math. Soc. 78 (1972) 461-464. MR 0298667.
Abstract, references, and article information   
View Article: PDF

[12] Lowell Jones. The converse to the fixed point theorem of P. A. Smith. Bull. Amer. Math. Soc. 78 (1972) 234-235. MR 0292072.
Abstract, references, and article information   
View Article: PDF

[13] Myung Mi Myung. ${\rm PL}$ involutions of some $3$-manifolds . Proc. Amer. Math. Soc. 33 (1972) 576-581. MR 0295363.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Ross Geoghegan. Manifolds of piecewise linear maps and a related normed linear space. Bull. Amer. Math. Soc. 77 (1971) 629-632. MR 0277010.
Abstract, references, and article information   
View Article: PDF

[15] Howard Osborn. Function algebras and the de Rham theorem in ${\text{PL}}$. Bull. Amer. Math. Soc. 77 (1971) 386-391. MR 0276979.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 15 of 15 found      Go to page: 1